# SDR FDEA201506101753

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 178 hours, 2,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OVERHEAD EMERGENCY EXIT LIGHT DID NOT  ILLUMINATE DURING CABIN INSPECTION.   R & R THE OVERHEAD EMERGENCY EXIT LIGHT & OPS CHECKED NORMAL IAW AMM 33-51-03-2.
